Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe diarrhea with yellow , watery, fowl smelling stool, stomach cramps and headaches. On Clindamyacin and antibiotics. Cure?

My daughter is 4 and she started having diarrhea on sunday. I can hear her stomach churning from across the room. Her stool I'd yellow, watery, and smells fowl. She was on clindamyacin for 10 day previously but completed the antibiotic 7 days ago. She's complaining of stomach cramps and occasional headaches but no other symptoms. I'm not sure if I should take her to the ER or give it another day?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi, considering your description your child may not need an e.r visit..give it another day.. give adequate fluids ( ors solution).. zinc supplementation and probiotic sachets may help your childs condition.if the symptoms persists then consult your dr.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor